Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 107, Number 2
HTML articles powered by AMS MathViewer

A greedoid polynomial which distinguishes rooted arborescences
Gary Gordon and Elizabeth McMahon PDF
Proc. Amer. Math. Soc. 107 (1989), 287-298
The Henselian defect for valued function fields
Jack Ohm PDF
Proc. Amer. Math. Soc. 107 (1989), 299-308
Graded rings and Krull orders
Eric Jespers and Paul Wauters PDF
Proc. Amer. Math. Soc. 107 (1989), 309-313
On a theorem of Feit and Tits
Peter B. Kleidman and Martin W. Liebeck PDF
Proc. Amer. Math. Soc. 107 (1989), 315-322
A $p$-adic analogue of the Gauss-Bonnet theorem for certain Mumford curves
Richard M. Freije PDF
Proc. Amer. Math. Soc. 107 (1989), 323-332
An integrally closed ring which is not the intersection of valuation rings
Joachim Gräter PDF
Proc. Amer. Math. Soc. 107 (1989), 333-336
Remarks on rings of constants of derivations
Wei Li PDF
Proc. Amer. Math. Soc. 107 (1989), 337-340
Ideal theoretic complete intersections in $\textbf {P}^ 3_ K$
Apostolos Thoma PDF
Proc. Amer. Math. Soc. 107 (1989), 341-345
Representatives for finite sets
Xing De Jia PDF
Proc. Amer. Math. Soc. 107 (1989), 347-351
Group $C^ *$-algebras as algebras of “continuous functions” with noncommuting variables
Wojciech Szymański PDF
Proc. Amer. Math. Soc. 107 (1989), 353-359
On superposition of functions of bounded $\phi$-variation
Franciszek Prus-Wiśniowski PDF
Proc. Amer. Math. Soc. 107 (1989), 361-366
On the existence of idempotent liftings
S. Grekas PDF
Proc. Amer. Math. Soc. 107 (1989), 367-371
A simple proof of Koornwinder’s addition formula for the little $q$-Legendre polynomials
Mizan Rahman PDF
Proc. Amer. Math. Soc. 107 (1989), 373-381
On Picard’s theorem for entire quasiregular mappings
Matti Vuorinen PDF
Proc. Amer. Math. Soc. 107 (1989), 383-394
On dual spaces with bounded sequences without weak$^ *$-convergent convex blocks
Thomas Schlumprecht PDF
Proc. Amer. Math. Soc. 107 (1989), 395-408
A new proof of uniqueness for multiple trigonometric series
J. Marshall Ash PDF
Proc. Amer. Math. Soc. 107 (1989), 409-410
An iteration process for nonexpansive mappings with applications to fixed point theory in product spaces
W. A. Kirk PDF
Proc. Amer. Math. Soc. 107 (1989), 411-415
Compact endomorphisms of Banach algebras. II
Herbert Kamowitz, Stephen Scheinberg and Dennis Wortman PDF
Proc. Amer. Math. Soc. 107 (1989), 417-421
Weighted weak-type $(1,1)$ inequalities for rough operators
Steve Hofmann PDF
Proc. Amer. Math. Soc. 107 (1989), 423-435
The number hides game
V. J. Baston, F. A. Bostock and T. S. Ferguson PDF
Proc. Amer. Math. Soc. 107 (1989), 437-447
Graphs with parallel mean curvature
Isabel Maria da Costa Salavessa PDF
Proc. Amer. Math. Soc. 107 (1989), 449-458
Uniform bounds for isoperimetric problems
Jerrold Siegel and Frank Williams PDF
Proc. Amer. Math. Soc. 107 (1989), 459-464
Canonical relativized cylindric set algebras
Roger D. Maddux PDF
Proc. Amer. Math. Soc. 107 (1989), 465-478
An entropy inequality for the bi-multivariate hypergeometric distribution
Fred Kochman, Alan Murray and Douglas B. West PDF
Proc. Amer. Math. Soc. 107 (1989), 479-485
Certain positive-definite kernels
Mina Ossiander and Edward C. Waymire PDF
Proc. Amer. Math. Soc. 107 (1989), 487-492
The $\textrm {T}1$ theorem for martingales
Andrew G. Bennett PDF
Proc. Amer. Math. Soc. 107 (1989), 493-502
On the submetacompactness of products
Yukinobu Yajima PDF
Proc. Amer. Math. Soc. 107 (1989), 503-509
Periodic point free homeomorphism of $T^ 2$
Michael Handel PDF
Proc. Amer. Math. Soc. 107 (1989), 511-515
$L^ 2$-Dolbeault complexes on singular curves and surfaces
Peter Haskell PDF
Proc. Amer. Math. Soc. 107 (1989), 517-526
A note on the category of the free loop space
E. Fadell and S. Husseini PDF
Proc. Amer. Math. Soc. 107 (1989), 527-536
On the homotopy type of the spectrum representing elliptic cohomology
Andrew Baker PDF
Proc. Amer. Math. Soc. 107 (1989), 537-548
Periodic points for homeomorphisms of hereditarily decomposable chainable continua
W. T. Ingram PDF
Proc. Amer. Math. Soc. 107 (1989), 549-553
Lattice-isotopic arrangements are topologically isomorphic
Richard Randell PDF
Proc. Amer. Math. Soc. 107 (1989), 555-559
New combinatorial interpretations of two analytic identities
A. K. Agarwal PDF
Proc. Amer. Math. Soc. 107 (1989), 561-567
A note on pseudocompact groups
Robbert Fokkink PDF
Proc. Amer. Math. Soc. 107 (1989), 569-571